BROWSE

Related Scientist

Researcher

Morimichi Kawasaki
기하학 수리물리 연구단
more info

Computation of annular capacity by hamiltonian floer theory of non-contractible periodic trajectories

Cited 0 time in webofscience Cited 0 time in scopus
95 Viewed 5 Downloaded
Title
Computation of annular capacity by hamiltonian floer theory of non-contractible periodic trajectories
Author(s)
Morimichi Kawasaki; Orita R.
Publication Date
2017-04
Journal
JOURNAL OF MODERN DYNAMICS, v.11, no., pp.313 - 339
Publisher
AMER INST MATHEMATICAL SCIENCES
Abstract
The first author [9] introduced a relative symplectic capacity C for a symplectic manifold (N, ωN) and its subset X which measures the existence of non-contractible periodic trajectories of Hamiltonian isotopies on the product of N with the annulus AR=(–R,R)×ℝ/ℤ. In the present paper, we give an exact computation of the capacity C of the 2n-torus T2n relative to a Lagrangian submanifold Tn which implies the existence of non-contractible Hamiltonian periodic trajectories on AR× T2n. Moreover, we give a lower bound on the number of such trajectories. © 2017 AIMSCIENCES
URI
https://pr.ibs.re.kr/handle/8788114/3777
ISSN
1930-5311
Appears in Collections:
Center for Geometry and Physics(기하학 수리물리 연구단) > Journal Papers (저널논문)
Files in This Item:
기하학-journal of modern dynamics.pdfDownload

qrcode

  • facebook

    twitter

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse